My baby is 5 months old. I have given vaccine to her on 18th of this month, since then she was having fever every four hours the other day too. After that she is not drinking breastmilk and formula too. Now only drinks at night time while sleeping. What should I do?
Welcome to icliniq.com.
I understand your concern. Usually, vaccines are not related to decreased feeding. Fever might be because of vaccine only but not decreased feeding, it may be a sign of infection.
Is the baby dull or lethargic? Is there any recent Formula change? What about stools and urine, is it normal or less? Is the child irritable or is there any swelling at the vaccine site? You should definitely see a pediatrician if this persists.
Thank you doctor,
Urine is low in the day time. But passes stool normally like before. No change in the Formula. There is no problem with vaccine site. Only that she is not feeding.
Welcome back to icliniq.com.
Have you checked the oral cavity? Is there any lesion or white spot? You can try changing the Formula but infection has to be ruled out. Is she dull or active?
Article Overview: Fever is a non-specific symptom. When babies have fever, it can be traumatic for the parents as well, because they are unsure of what is causing it and how to soothe the baby. Adding to their anxiety, the baby is unable to explain his/ her discomfort in words. This article deals with how to take care of a baby who is down with fever and when to seek medical help. Read Article
Fever is not an illness by itself, but a symptom. It can be due to virus or bacteria. Viral fevers that come with the common flu or cold tend to subside within three days. They do not require antibiotics as these medicines have no effect on the virus. On the other hand, bacterial fevers like urinary... Read Article
Query: Hi doctor, My kid is 4 years old (baby girl) and weighs around 14 kg. She has fever of 101 from last evening followed by vomitings and motions. She is vomiting green color fluid and passing stool of same color, we have given her Calpol 250 mg 4 ml doses twice from yestday for every six hours. Shou... Read Full >>
Answer: Hello, Welcome to icliniq.com. Based on your history, I can suggest please go to pediatrician urgently. May be need to do abdominal sonogram because green color vomiting is unsual in 4 years old children, sometimes there may be lying some intestine problem like obstruction. I am not making you sca... Read Full
Article Overview: Every day, researchers discover new vaccines with better efficacy, and on the other hand, some people just choose to spread their wrong beliefs about vaccination. It results in increasing number of VPDs, that is, vaccine preventable diseases, in the world. It is long enough that someone addresses this issue. Read Article
Most of the patients that I treat ask this question about vaccination, 'How can an injected pathogen cure a disease?' I am not surprised by this question because I asked the same question to my mom when I was young. As a responsible medical practitioner, I should explain the science behind this to p... Read Article
Ask your health query to a doctor online?Ask a Paediatrician Now